# SDR SWAA2025090396149

- Difficulty date: July 28, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ACCESS PANEL 333AT AT LT HORIZONTAL STAB.   REPLACED BLADE (BLADE ASSY) ON ACCESS PANEL 333AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 TOOK MEASURE CRACK IS L: 0.844.
